MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.100.3.863

Медицинская библиотека · Chest · 1991

Very severe self-poisoning lithium carbonate intoxication causing a myocardial infarction.

Perrier A, Martin P Y, Favre H, Muller A F, Urban P, Chevrolet J C

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of severe lithium carbonate self-poisoning is described, presenting with a very high serum lithium level (14.6 mmol/L) on admission. Lengthy and repeated hemodialyses were required to lower lithemia to nontoxic ranges. As is usually reported, our patient had prolonged neurologic manifestations (coma, hyperreflexia, fluctuating focal signs) and developed hypotension, cardiovascular collapse, nephrogenic diabetes insipidus, and diarrhea. Other less common features were the occurrence of acute myocardial infarction without coronary artery lesions and thrombocytopenia. The possible pathogenic mechanisms are discussed. Hemodialysis and supportive intensive care treatment are commented upon. The final outcome was favorable, and the patient recovered completely.

Для цитирования: Perrier A, Martin P Y, Favre H, Muller A F, Urban P, Chevrolet J C. Very severe self-poisoning lithium carbonate intoxication causing a myocardial infarction.. Chest. 1991. DOI: 10.1378/chest.100.3.863.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.